# SDR CNMA20090081

- Difficulty date: December 15, 2008
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N603AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48267
- Aircraft time: 68,786 hours, 11,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TURN ANGLE WITH TEMPORARY REPAIR ON CTR CARGO DOOR ABOVE ACTUATOR ARMING AT STA 1741.  TEMP REPAIR REMOVED.  NEW INTERCOSTAL INSTALLED AND REPAIR PARTS INSTALLED IAW SRM VOL I 52-00-01, FIG 9.
